# SDR CALA2016062700387

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 63,281 hours, 9,638 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 64361190007
- Part serial: 1174
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL ABOVE 100 KTS LT ENGINE BLEED OFF EICAS MSG FOLLOWED BY LT PARK OFF.  FOUND LT HPSOV DAMAGED.  REPLACED SAME.  RAN NR 1 ENGINE. CHECKS NORMAL.
